# SDR SIMA20120326010

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 28,576 hours, 26,390 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION UNSUCCESSFUL FIRE DETECTION SYSTEM TEST BAGGAGE EXTG BUTTON AND BAGGAGE SMOKE ON EICAS WILL NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED CONNECTOR TO BOTH 1/2 FIRE DETECTORS.  PERFORMED OPERATIONAL CHECK OF BAGGAGE FIRE DETECTION IAW EMB 145 MM 26-15-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
